MathSciNet Relay Station
MathSciNet bibliographic data
MR2729560 65L99
Rashidi, Mohammad Mehdi; Mohimanian Pour, Seied Amin Explicit solution of axisymmetric stagnation flow towards a shrinking sheet by DTM-Padé. Appl. Math. Sci. (Ruse) 4 (2010), no. 53-56, 2617–2632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement